MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER
Model Number 1030001J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction, and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in electronic instructions for use (eifu) hi-infiltrac, cto, guide wire as a known patient effect of the procedure.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.Additionally, the reported treatment appears to be related to circumstances of the procedure as a balloon was used to treat the dissection.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a chronic occluded, heavily tortuous lesion in the right coronary artery.When advancing the infiltrac guidewire using the anterograde technique the guide wire caused a dissection.The guide wire was removed, and a balloon was used to treat the dissection.There was no issue during advancement, the physician believes there is no problem with infiltrac and that the porous characteristic of the guide wire tip contributed in this case.He also mentioned the infiltrac may be more successful if it is directed with the aid of a microcatheter to the lesion.No additional information was provided.

Brand Name
HI-TORQUE INFILTRAC
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13056446
Report Number2024168-2021-11997
Device Sequence Number3950965
Product Code DQX
UDI-Device Identifier08717648233692
UDI-Public08717648233692
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K193126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1030001J
Device Catalogue Number1030001J
Device Lot Number1012761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown